I think the one side effect of my interferons that my doctor is most worried about is depression and anxiety. Back in October, the doctor put me on a small dose of meds that made the world of difference. However, she did caution that my body would level out and that I would probably need an increased dose.
About four weeks ago, I could feel myself slipping, but I didn’t immediately make an appointment. I continued to slide, and I finally broke down and scheduled an appointment. (Yes, Tammy Smith, you can fuss at me. I deserve it.)
Monday can’t get here soon enough. 3:15, Monday, January 30.
This past Monday I called the doctor and asked for an increase in my dosage. NOPE – not until they see me. So, this entire week, I have gotten more and more frustrated, anxious, angry, and discouraged. I will help you realize just how much in a future post.
Pray for my kids. They have to do without 100 percent of their mom. But they are precious and strong kids. Pray for God’s grace to protect them so they are full of confidence.
And please pray that I don’t kill anyone between now and the end of June.